side effects of nicotine patches

Discussion in 'Cannabis and Marijuana' started by torz, Feb 1, 2005.

  1. torz

    torz Member

    has anyone ever had bad side effects from nicotine patches. i started on them on sunday & i didnt have any bad side effects sunday or yesturday apart from the muscle aches like dead arm, i've read the instructions & it does say you may experience red eye, mild nausia, disturbed sleep paterns & vivid dreams. i've had all of these, the dreams dont seem to bad & i get back to sleep as soon as i've woken up but my eyes are very painful, i dont think i can drive & i have very bad nausia, that bad i'm nearly dubbled over. i'm really considering taking the patch off now, the withdrawals i could cope with better than this. i've had to go home too because i cant see to pierce or tattoo anyone today.

    has anyone else had these kind of problems with the nicotine patch?
     
  2. BudBomb7

    BudBomb7 Member

    i was ont he patch two years ago, and i had the same stuff happen. my eyes itched and burned all the time and i puked at least once evvery two days. i just said fuck it and took it off and went cold turkey....its not as hard as it seems...after two weeks youll be fine.
     
  3. ForestNymphe

    ForestNymphe Lifetime Supporter Lifetime Supporter

    Ugh! With all those side effects, perhaps you are not a candidate for the patch! I would stop using them.
    Having used the patch when it first came out, I had bad experiences with dizziness, nausea, itchy skin and headaches.
    Cold turkey was far healthier for me. Nicotine leaves the body fairly quickly, it is the mind that clings on with a death grip to cigarettes.
    JMHO........
     

Share This Page


  1. This site uses cookies to help personalise content, tailor your experience and to keep you logged in if you register.
    By continuing to use this site, you are consenting to our use of cookies.
    Dismiss Notice